Alert archive / Arkansas / Flash Flood Warnings in 2023
Flash Flood Warning 21, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Mar 1, 2023, 10:30 PM CST for 4 counties in Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 1, 2023, 10:30 PM CST (04:30 UTC)
- Expired
- Mar 2, 2023, 1:30 AM CST
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Arkansas County, AR, Desha County, AR, Jefferson County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 93 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 1, 11:05 PM CST | FLASH FLOOD | Pine Bluff, AR | 34TH STREET BETWEEN MAIN AND CHESTNUT IS UNDER WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 4.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -67 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
575
WGUS54 KLZK 020430
FFWLZK
ARC001-041-069-079-020730-
/O.NEW.KLZK.FF.W.0021.230302T0430Z-230302T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
1030 PM CST Wed Mar 1 2023
The National Weather Service in Little Rock has issued a
* Flash Flood Warning for...
Arkansas County in southeastern Arkansas...
Northwestern Desha County in southeastern Arkansas...
Central Jefferson County in southeastern Arkansas...
Northern Lincoln County in southeastern Arkansas...
* Until 130 AM CST.
* At 1030 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Pine Bluff, Pea Ridge, Altheimer, Gould, Gillett, Humphrey, Grady,
Almyra, St. Charles, Watson, Langford, Little Bayou Meto Park,
Woodville, Douglas, Richardson, Whitefield, Linwood, De Witt,
Madding and Cottondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3406 9206 3443 9197 3440 9114 3439 9114
3439 9113 3438 9113 3387 9120 3401 9195
3404 9195 3406 9195 3406 9202
FLASH FLOOD...RADAR INDICATED
$$
Goudsward1 follow-up statement
371
WGUS74 KLZK 020515
FFSLZK
Flash Flood Statement
National Weather Service Little Rock AR
1115 PM CST Wed Mar 1 2023
ARC001-041-069-079-020730-
/O.CON.KLZK.FF.W.0021.000000T0000Z-230302T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Arkansas AR-Desha AR-Jefferson AR-Lincoln AR-
1115 PM CST Wed Mar 1 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CST THURSDAY
FOR ARKANSAS, NORTHWESTERN DESHA, CENTRAL JEFFERSON AND NORTHERN
LINCOLN COUNTIES...
At 1115 PM CST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Pine Bluff, Pea Ridge, Altheimer, Gould, Gillett, Humphrey, Grady,
Almyra, St. Charles, Watson, Langford, Little Bayou Meto Park,
Woodville, Douglas, Richardson, Whitefield, Linwood, De Witt,
Madding and Cottondale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3406 9206 3443 9197 3440 9114 3439 9114
3439 9113 3438 9113 3387 9120 3401 9195
3404 9195 3406 9195 3406 9202
FLASH FLOOD...RADAR INDICATED
$$
GoudswardWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 1, 5:37 PM CST, 4 hours 53 minutes earlier.
Area forecast discussion, Mar 1, 5:37 PM CST, 4 hours 53 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 537 PM CST Wed Mar 1 2023 ...New AVIATION... .SHORT TERM... (This evening through Friday) Issued at 159 PM CST Wed Mar 1 2023 ...Current Mesoscale Update... Vissat imgry depicted some high cloud debris from stronger convection over the DFW area earlier this morning, and a lingering low-lvl stratocumulus field across much of the state. Of greater concern is some clearing noted across southwestern and southern Arkansas. Recent sfc obs indicated a stalled frnt draped across the state, extending from the DFW area N/E towards the Mena/De Queen area, to near far N/Ern AR, as depicted by sfc dewpoint and Theta-E fields. To the north and northwest of this bndry, far more stable air exists, and a minimal to near zero threat for severe weather will exist through the evening. Along this bndry and to the south of it, a more unstable environment exists, per area mesoanalysis data, w/ a plume of MLCAPE of 500 to 1000 J/kg extending to near the sfc bndry, and values in excess of 1500 J/kg over portions of S/Wrn and Srn AR where clearing of cloud cover/mixing/gulf transport appears to be most prominent as of now. 18Z RAOBs from across the ARKLATEX area suggested moderate mid-lvl CIN still in place, however given satellite trends, would expect any lingering inhibition to continue eroding through the afternoon. Additionally, ample buoyancy was observed by both SHV/LZK w/ MUCAPE in excess of 1000 to 1500 J/kg. Low-lvl convergence was also evident along this stalled bndry per recent mosaic radar imgry w/ light showers and a few storms already evident over Ern AR and portions of the I-40 corridor in AR...should light to moderate precipitation continue over this area through the afternoon, this could limit a more northward covg of storms and severe potential tonight. ...Through Tonight... Overall trends regarding severe wx for portions of Cntrl and Srn AR have moved upward, w/ increasing confidence on severe weather hazards, including large hail, damaging winds, and possibly a few tornadoes. Confidence has increased enough to warrant the introduction of an ENH risk area over much of Cntrl and Srn AR. 12Z HREF guidance remains supportive of a favorable environment across the southern half of Arkansas through Wed afternoon and evening...SBCAPE values of 1000-1500 J/kg w/ minimal CIN...ample bulk shear of 60+ kts invof a jet streak maneuvering thru mean H500 S/Wrly flow. Pt fcst soundings around the current risk area depict favorable thermal profiles, w/ predominantly unidirectional vertical shear...however pt fcst hodographs do indicate some low- level cyclonic curvature, which may result in an attendant threat for a few tornadoes from any discrete supercells that materialize...Otherwise, rather linear hodographs should result in splitting supercell mechanics, and a clustered storm-mode through the evening. Given this, an elevated threat for damaging hail, including significant hail (2 inches or greater in diameter) will be seen across the Srn and Cntrl portions of the state, with damaging winds possible as well from any merging clusters and resulting squalls/bowing echoes. Flood potential will also begin increasing rapidly today thanks to storms interacting with a very anomalously moist troposphere. A plume of PWAT values nearing 2 inches will overspread the SErn half of AR by this evening with these values near/exceeding the 99.5 percentile per NAEFS climo. Flow geometry supports training convection with stronger cells/supercells capable of producing impressive rain rates. This will allow localized swaths of rain up to a few/several inches and an associated flash flood threat. Given a southward trend of expected QPF, and multiple training supercells expected to move over the southern half of the state Wed evening, have opted to expand the current Flood Watch further southward. ...Thursday... Will opt to recycle the discussion for Thursday from the mid-shift as nothing the dayshift did could really improve upon their work. Main talking points for Thursday will still be the uncertainty regarding the northward extent of the wrm frnt, which could greatly limit the extent of severe weather potential Thursday night... Despite the exit of upper shortwave troughing Wed night, lingering instability and ongoing WAA aloft will support at least some convective potential overnight into Thurs morning, some of which may be severe. This will also be a crucial trend to monitor thru today/tonight as this area of convection may alter the warm sector, potentially reconfiguring the greatest severe threat area later in the day. Additionally, guidance remains persistent in its depiction of showers with embedded thunder lingering over portions of central/Nrn AR during the morning and afternoon. Deep moisture, including very moist low-levels, suggests the development of a strong Swrd moving cold pool is unlikely, although even modestly rain-cooled air will have the potential to push the warm front Swrd. As mentioned above, model variability remains regarding this particular evolution with lingering questions about the northward extent of the best BL air and warm sector. A Swrd trend is noted based on consecutive model runs, but to what degree this will occur remains unclear. Locations along/south of the boundary will see instability on the order of 2000 to 2500 SBCAPE/MLCAPE as well as strong moisture convergence along the boundary. As of this writing, this boundary appears most likely to set up from near Mena to Hot Springs to Stuttgart to near Holly Springs, MS, but again, this will likely change in future cycles. A more Srn shift would push us towards a best case scenario for AR, but a more Nrn shift will push us towards a more worst case scenario with more of AR in the volatile warm sector. Further complicating the Thurs severe threat are progged phasing issues between the warm sector and more robust forcing for ascent. The incoming upper trough/cyclone will assume a negative tilt as it approaches AR, but only neutral to weak height falls are expected thru much of the day. After 03/00Z, more impressive height falls begin to overspread the warm sector, thus supporting an increase in more intense convection. This will occur in tandem with a rapid increase in tropospheric flow as a 160 to 180 kt upper jet impinges on the area and a very intense 70 to 80 kt LLJ develops by evening. Storm modes and timing also remain nebulous, partly due to the lack of more robust synoptic forcing during the day and the yet-to-be- determined ability for moisture convergence along the boundary, or free convection within the somewhat capped warm sector, to generate storms. BRN values exceeding 10 indicate enough shear/instability balance for organized modes once initiation occurs with multiple modes likely, including strong supercells and clusters/segments. Upscale growth along an Ewrd-racing cold front Thurs night will support an intense squall line during the overnight hours. Enough shear/curvature/instability will exist such that all severe hazards will be possible anytime Thurs, but the developing LLJ during the evening will significantly enlarge hodographs with SRH values jumping to between 400 to 600+ m^2/s^2 within the warm sector, and especially near the boundary. This presents a concerning scenario regarding tornado potential with the parameter space more than adequate for several strong/violent tornadoes along/S of the boundary. The ejecting cyclone late Thurs will cause the warm sector to quickly surge Nwrd immediately ahead of a NEwrd moving sfc cyclone, progged to move across NWrn AR during the overnight. This may offer some window for pre-squall-line convection over central/Ern AR before widespread damaging winds and embedded tornadic circulations within the squall line sweep W to E across the Srn half of the area Thurs night. Convection will end by dawn with lingering wrap around moisture supporting rainfall across Nrn AR during the day Fri, although this will be much more benign with the severe threat ending by 03/12Z. Bottom line: an outbreak of severe weather is still likely Thurs/Thurs night, but the highest threat will reside along and S of the warm front, the placement of which remains unclear and may continue to present high uncertainty thru the event. Flooding will also be likely thru Fri morning as moisture parameters remain very high thanks to continued strong moisture advection. Training storms are likely along/north of the front. This area was recently inundated with several inches of rain with NASA SPoRT-LIS data showing a swath of soil moisture values near the 95th percentile stretching from near DEQ to near MEM. Given moisture parameters and the potential for a few to several inches or more of QPF, flash flooding will be likely, some of which could be significant. The White River Basin has several points still in flood as of this morning with worsening hydrologic conditions expected within that basin and new flooding possible in other basins. There is some lingering uncertainty with the QPF footprint with the latest guidance hinting at a NWwrd shift in max amounts, so further adjustments one way or another are possible. Apologies for this novel of an AFD. && .LONG TERM... (Friday Night through next Wednesday) Issued at 159 PM CST Wed Mar 1 2023 Northwest wind behind the cold front will bring cooler and drier air to the state, with low temps falling into the mid 30s to lower 40s (near average) by Friday night. High pressure will shift eastward across the region through early next week, with warmer than average temps forecast through the remainder of the forecast period. Highs will be in the 60s/70s through early next week. Low temps will gradually increase through the period, in the 50s/60s by Monday night. Dry and mostly clear conditions are forecast through the weekend. Widespread cloud cover returns Monday, with rain chances by Tuesday, as southerly flow returns warmer air and moisture from the Gulf and another front enters the region. && .AVIATION... (00Z TAFS) Issued at 529 PM CST Wed Mar 1 2023 A cold front will bring showers and thunderstorms to the area overnight. A few thunderstorms could become severe with large hail and damaging winds the main threats. It appears there will be a break in the precipitation Thursday morning, but redevelopment is expected in the afternoon. Mainly MVFR and IFR conditions are expected. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 52 60 49 57 / 80 70 100 50 Camden AR 63 73 51 62 / 90 90 100 20 Harrison AR 45 60 41 49 / 20 70 100 80 Hot Springs AR 56 68 47 59 / 90 90 100 40 Little Rock AR 57 66 50 61 / 100 90 100 40 Monticello AR 64 75 54 66 / 90 90 100 20 Mount Ida AR 56 68 46 57 / 80 90 100 40 Mountain Home AR 46 61 44 51 / 30 70 100 70 Newport AR 53 61 52 58 / 90 70 100 50 Pine Bluff AR 61 72 53 63 / 100 90 100 30 Russellville AR 53 63 47 55 / 60 80 100 50 Searcy AR 53 63 49 59 / 100 80 100 40 Stuttgart AR 59 69 54 61 / 100 90 100 40 && .LZK WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday morning for ARZ004>008-014>017-024- 025-031>034-039-042>047-052>057-062>064-103-112-113-121>123-130- 137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340- 341. && SHORT TERM...72 LONG TERM....71 AVIATION...51
Hazardous weather outlook, Mar 1, 5:27 AM CST, 17 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 527 AM CST Wed Mar 1 2023 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-021100- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 527 AM CST Wed Mar 1 2023 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Severe storms will be possible over the southeastern half of Arkansas through tonight. Large to potentially significant hail and damaging winds will be the main threats, although isolated tornadoes will also be possible. The threat for flash flooding will increase today as well. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A much more substantial severe threat is expected Thursday and Thursday night when a regional outbreak of severe weather appears likely, including the potential for several strong tornadoes, widespread damaging winds, and large hail. The threat for flash flooding and river flooding will also increase markedly by Thursday as several inches of rain will fall over already saturated grounds. Some flooding may be significant. .Spotter Information Statement... Spotter activation will be needed through Thursday night. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 69
In the hours before
Local storm report, Mar 1, 8:56 PM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
856 PM CST WED MAR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM HAIL 3 W STUTTGART 34.50N 91.60W
03/01/2023 E1.50 INCH PRAIRIE AR PUBLIC
&&
55Local storm report, Mar 1, 9:13 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
913 PM CST WED MAR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL 2 S RANDALL 33.98N 92.04W
03/01/2023 E3.00 INCH CLEVELAND AR PUBLIC
REPORT RECEIVED THROUGH SOCIAL MEDIA.
&&
55Local storm report, Mar 1, 9:15 PM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
915 PM CST WED MAR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM HAIL RISON 33.96N 92.19W
03/01/2023 E1.00 INCH CLEVELAND AR PUBLIC
CARPORT ALSO REPORTED TO BE BLOWN OVER.
REPORT RECEIVED THROUGH SOCIAL MEDIA.
&&
55Local storm report, Mar 1, 9:33 PM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
933 PM CST WED MAR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG 1 SW RISON 33.94N 92.20W
03/01/2023 CLEVELAND AR PUBLIC
NUMEROUS LARGE TREES BLOWN DOWN SW OF RISON.
&&Special weather statement, Mar 1, 10:13 PM CST, 17 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1013 PM CST Wed Mar 1 2023
ARZ055-056-062>064-067>069-020500-
Bradley AR-Grant AR-Drew AR-Cleveland AR-Calhoun AR-Lincoln AR-
Dallas AR-Jefferson AR-
1013 PM CST Wed Mar 1 2023
...Strong thunderstorms will impact portions of northwestern Bradley,
Cleveland, southeastern Grant, northeastern Calhoun, southeastern
Dallas, northwestern Drew, southwestern Jefferson and western Lincoln
Counties through 1100 PM CST...
At 1013 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lamont to near Fordyce to Bearden.
Movement was east at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pine Bluff... Warren...
Fordyce... Star City...
Rison... Kingsland...
Thornton... Weeks...
Tipton... Herbine...
Nebo... Feenyville...
Ellisville... Lamont...
Cottondale... Harlow...
Linwood... Hebron...
Madding... Kedron...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CST for central,
southeastern and southwestern Arkansas.
&&
LAT...LON 3367 9265 3385 9246 3420 9232 3425 9171
3380 9187 3359 9212
TIME...MOT...LOC 0413Z 275DEG 35KT 3414 9235 3386 9246 3371 9262
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
70Local storm report, Mar 1, 10:20 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1020 PM CST WED MAR 1 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND DMG RISON 33.95N 92.19W
03/01/2023 CLEVELAND AR PUBLIC
METAL OUTBUILDING DESTROYED.
&&The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 6:14 PM CST | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 46 min |
| Mar 1, 6:18 PM CST | Special Weather Statement | LZK | Prairie | 42 min |
| Mar 1, 6:19 PM CST | Special Weather Statement | LZK | Clark, Pike | 26 min |
| Mar 1, 6:25 PM CST | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 39 min |
| Mar 1, 6:43 PM CST | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Jefferson, Pulaski, Saline | 32 min |
| Mar 1, 6:50 PM CST | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 40 min |
| Mar 1, 7:14 PM CST | Special Weather Statement | LZK | Lonoke, Prairie | 31 min |
| Mar 1, 7:15 PM CST | Special Weather Statement | LZK | Garland, Montgomery | 30 min |
| Mar 1, 7:24 PM CST | Special Weather Statement | LZK | Grant | 36 min |
| Mar 1, 7:31 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 44 min |
| Mar 1, 7:55 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Monroe, Prairie | 33 min |
| Mar 1, 7:56 PM CST | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lincoln | 34 min |
| Mar 1, 8:01 PM CST | Special Weather Statement | LZK | Dallas | 29 min |
| Mar 1, 8:10 PM CST | Severe Thunderstorm Warning | LZK | Cleveland, Jefferson, Lincoln | 20 min |
| Mar 1, 8:19 PM CST | Flash Flood Warning | LZK | Clark, Cleveland, Dallas, Grant, Hot Spring, Jefferson | 3 hr |
| Mar 1, 8:26 PM CST | Tornado Warning | LZK | Arkansas, Cleveland, Desha, Jefferson, Lincoln | 34 min |
| Mar 1, 8:50 PM CST | Tornado Warning | LZK | Arkansas, Desha, Lincoln | 25 min |
| Mar 1, 8:51 PM CST | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 39 min |
| Mar 1, 10:13 PM CST | Special Weather Statement | LZK | Cleveland | 47 min |
| Mar 1, 10:47 PM CST | Special Weather Statement | LZK | Arkansas, Lincoln | 28 min |
| Mar 1, 11:14 PM CST | Special Weather Statement | LZK | Desha | 31 min |
| Mar 2, 2:47 AM CST | Wind Advisory | LZK | Arkansas, Baxter, Boone, Bradley, Calhoun, Clark and 41 more | 39 hr |
| Mar 2, 3:23 AM CST | Special Weather Statement | LZK | Bradley, Drew | 37 min |
| Mar 2, 3:40 AM CST | Special Weather Statement | LZK | Desha | 35 min |
| Mar 2, 8:30 AM CST | River Flood Warning | LZK | Randolph | 13 days |
| Mar 2, 8:31 AM CST | River Flood Warning | LZK | Lawrence, Randolph | 59 hr |
| Mar 2, 8:31 AM CST | River Flood Warning | LZK | Fulton, Sharp | 38 hr |
| Mar 2, 9:35 AM CST | River Flood Warning | LZK | Clark, Hot Spring | 23 hr |
| Mar 2, 9:35 AM CST | River Flood Warning | LZK | Calhoun, Ouachita | 28 days |
| Mar 2, 9:36 AM CST | River Flood Warning | LZK | Saline | 49 hr |
| Mar 2, 9:43 AM CST | River Flood Warning | LZK | Independence | 60 hr |
| Mar 2, 10:26 AM CST | River Flood Warning | LZK | Prairie, White, Woodruff | 57 days |
| Mar 2, 11:24 AM CST | River Flood Warning | LZK | Yell | 57 hr |
| Mar 2, 12:26 PM CST | Special Weather Statement | LZK | Boone | 34 min |
| Mar 2, 1:15 PM CST | River Flood Warning | LZK | White | 45 hr |
| Mar 2, 5:55 PM CST | Special Weather Statement | LZK | Montgomery | 35 min |
Nearby
Flash Flood Warnings in Arkansas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.